BibTeX record journals/jam/XieLY13

download as .bib file

@article{DBLP:journals/jam/XieLY13,
  author    = {Linsen Xie and
               Jinlu Li and
               Wenshan Yang},
  title     = {Vector and Ordered Variational Inequalities and Applications to Order-Optimization
               Problems on Banach Lattices},
  journal   = {J. Applied Mathematics},
  volume    = {2013},
  pages     = {439394:1--439394:7},
  year      = {2013},
  url       = {https://doi.org/10.1155/2013/439394},
  doi       = {10.1155/2013/439394},
  timestamp = {Sun, 02 Jun 2019 21:07:37 +0200},
  biburl    = {https://dblp.org/rec/journals/jam/XieLY13.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics